On the problem of an asymptotic formula for the number of solutions of a congruence of Waring type
Doklady Akademii Nauk, Tome 192 (1970) no. 5, pp. 976-979
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_5_a5,
author = {B. G. Kotsarev},
title = {On the problem of an asymptotic formula for the number of solutions of a congruence of {Waring} type},
journal = {Doklady Akademii Nauk},
pages = {976--979},
year = {1970},
volume = {192},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_5_a5/}
}
B. G. Kotsarev. On the problem of an asymptotic formula for the number of solutions of a congruence of Waring type. Doklady Akademii Nauk, Tome 192 (1970) no. 5, pp. 976-979. http://geodesic.mathdoc.fr/item/DAN_1970_192_5_a5/